Conflict of interest: the authors declare that they have no conflicts of interest.
Viewpoints in dermatology ● Correspondence
A reminder about photo-onycholysis induced by tetracycline, and the first report of a case induced by lymecycline
Article first published online: 1 JUL 2014
© 2014 British Association of Dermatologists
Clinical and Experimental Dermatology
Volume 39, Issue 6, pages 746–747, August 2014
How to Cite
Wlodek, C. and Narayan, S. (2014), A reminder about photo-onycholysis induced by tetracycline, and the first report of a case induced by lymecycline. Clinical and Experimental Dermatology, 39: 746–747. doi: 10.1111/ced.12350
- Issue published online: 14 JUL 2014
- Article first published online: 1 JUL 2014
- Manuscript Accepted: 15 JAN 2014
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.